Alert archive / Indiana / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 74, NWS Indianapolis, IN

June 13, 2013Bartholomew County, Decatur County, Shelby County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 13, 2013, 7:48 AM EDT for Bartholomew County, Decatur County, Shelby County, Indiana. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2013, 7:48 AM EDT (11:48 UTC)
Expired
Jun 13, 2013, 8:15 AM EDT
In force
27 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Bartholomew County, IN, Decatur County, IN, Shelby County, IN

The radar

The Indianapolis radar (KIND), 77 km from the middle of the area, began a volume at 11:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 7:50 AM EDTTSTM WND DMG9 Ssw Shelbyville, INTREE DOWNED NEAR CR150W AND CR900S.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2013-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2978 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2013-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2978 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1256 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
1.7
Supercell composite
11.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

608 
WUUS53 KIND 131148
SVRIND
INC005-031-145-131215-
/O.NEW.KIND.SV.W.0074.130613T1148Z-130613T1215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
748 AM EDT THU JUN 13 2013

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BARTHOLOMEW COUNTY IN CENTRAL INDIANA...
  DECATUR COUNTY IN CENTRAL INDIANA...
  SOUTHERN SHELBY COUNTY IN CENTRAL INDIANA...

* UNTIL 815 AM EDT

* AT 744 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
  SOUTHWEST OF SHELBYVILLE...AND MOVING EAST AT 60 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  GREENSBURG...HOPE...GENEVA...WALDRON...HARTSVILLE...ST. PAUL...
  BURNEY...MILFORD...ADAMS...LETTS...SANDUSKY...MILLHOUSEN AND
  NEWPOINT.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 124 AND 144.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3927 8530 3919 8543 3933 8595 3950 8588
      3938 8530
TIME...MOT...LOC 1148Z 287DEG 50KT 3938 8579

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH

$$
DRT
2 follow-up statements
570 
WWUS53 KIND 131203
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
803 AM EDT THU JUN 13 2013

INC005-145-131213-
/O.CAN.KIND.SV.W.0074.000000T0000Z-130613T1215Z/
SHELBY IN-BARTHOLOMEW IN-
803 AM EDT THU JUN 13 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BARTHOLOMEW AND
SOUTHERN SHELBY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3927 8530 3921 8540 3919 8544 3926 8569
      3935 8566 3935 8563 3944 8563 3945 8561
      3938 8530
TIME...MOT...LOC 1203Z 287DEG 50KT 3931 8553

$$

INC031-131215-
/O.CON.KIND.SV.W.0074.000000T0000Z-130613T1215Z/
DECATUR IN-
803 AM EDT THU JUN 13 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DECATUR COUNTY
UNTIL 815 AM EDT...

AT 758 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
GREENSBURG...AND MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
GREENSBURG...MILLHOUSEN AND NEWPOINT.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 124 AND 144.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3927 8530 3921 8540 3919 8544 3926 8569
      3935 8566 3935 8563 3944 8563 3945 8561
      3938 8530
TIME...MOT...LOC 1203Z 287DEG 50KT 3931 8553

HAIL...0.75IN
WIND...60MPH

$$
DRT
848 
WWUS53 KIND 131215
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
815 AM EDT THU JUN 13 2013

INC031-131224-
/O.EXP.KIND.SV.W.0074.000000T0000Z-130613T1215Z/
DECATUR IN-
815 AM EDT THU JUN 13 2013

...THE SEVERE THUNDERSTORM WARNING FOR DECATUR COUNTY WILL EXPIRE AT 
815 AM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BUT MAY STILL 
PRODUCE WIND GUSTS TO 50 MPH AND HALF INCH DIAMETER HAIL ALONG WITH 
VERY HEAVY RAIN THAT WILL REDUCE VISIBILITY FOR DRIVERS.

LAT...LON 3927 8530 3921 8540 3919 8544 3926 8569
      3935 8566 3935 8563 3944 8563 3945 8561
      3938 8530
TIME...MOT...LOC 1214Z 287DEG 50KT 3926 8534

$$
DRT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 6:55 AM EDT, 53 minutes earlier.

Area forecast discussion, Jun 13, 6:55 AM EDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
655 AM EDT THU JUN 13 2013

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW

&&

.SYNOPSIS...
ISSUED AT 332 AM EDT THU JUN 13 2013

A FEW SHOWERS AND ISOLATED THUNDERSTORMS WILL LINGER OVER THE
EASTERN PORTIONS OF CENTRAL INDIANA THROUGH MID-MORNING. AFTER
THAT...HIGH PRESSURE WILL BUILD INTO THE AREA THIS AFTERNOON AND
DOMINATE THE FORECAST THROUGH SATURDAY. THAT/S WHEN THE NEXT LOW
PRESSURE SYSTEM IS PROGGED TO AFFECT CENTRAL INDIANA. SHOWER AND
THUNDERSTORM CHANCES WILL BE IN THE FORECAST FROM SATURDAY
AFTERNOON THROUGH TUESDAY MORNING. FURTHER OUT...A DRY FORECAST
WILL RETURN NEXT TUESDAY WHEN RIDGING ESTABLISHES ITSELF OVER THE
AREA ONCE AGAIN. TEMPS WILL START OUT BELOW NORMAL...BUT SLOWLY
WARM THROUGH THE COURSE OF THE FORECAST PERIOD.

&&

.NEAR TERM /THIS MORNING AND TODAY/...

ISSUED AT 332 AM EDT THU JUN 13 2013

THE SEVERE WEATHER THREAT HAS ENDED ACROSS CENTRAL INDIANA...BUT
SCATTERED SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH MID-
MORNING /MAINLY OVER THE NORTH/NORTHEAST PORTIONS OF FORECAST
AREA/. FLASH FLOODING WILL BE THE MAIN THREAT OVER THE NEXT
SEVERAL HOURS AS CURRENT RADAR MOSAIC SHOWS ADDITIONAL RAIN
ENTERING FROM THE NORTHWEST INTO ALREADY SATURATED COUNTIES OVER
THE NORTHERN HALF OF FORECAST AREA.

TAPERED OFF PRECIP FROM WEST TO EAST THROUGH THE COURSE OF THE
MORNING...AND HAVE ALL OF CENTRAL INDIANA DRY BY THU 18Z AS STRONG
SUBSIDENCE BUILDS INTO THE AREA. COOLER NORTHWEST FLOW WILL RESULT
IN HIGHS ONLY IN THE MID 70S TO LOW 80S TODAY. NORTHWEST WINDS
WILL BE BREEZY THROUGH THE DAY WITH SUSTAINED SPEEDS OF 10 TO 15
MPH AND GUSTS TO 25 MPH.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...

ISSUED AT 332 AM EDT THU JUN 13 2013

STRONG RIDGE OF HIGH PRESSURE WILL DOMINATE MOST OF THE SHORT TERM
PERIOD. AS A RESULT...EXPECT DRY CONDITIONS FROM TONIGHT THROUGH
SATURDAY MORNING. THAT/S WHEN THE NEXT LOW PRESSURE SYSTEM IS
PROGGED TO ENTER CENTRAL INDIANA. THE EURO IS CURRENTLY A TAD
FASTER THAN BOTH THE GFS AND NAM WITH THE ARRIVAL OF SYSTEM. THE
BEST COMPROMISE FOR NOW SEEMED TO BE TO HOLD OFF ON PRECIP UNTIL
SAT 18Z...AND THEN INCREASE TO LIKELY POPS AFTER SUN 00Z WHEN
ISENTROPIC LIFT REALLY STRENGTHENS.

THERE WILL BE A GRADUAL WARMING TREND THROUGH ENTIRE SHORT TERM
PERIOD THAT MODELS HAVE A GOOD HANDLE ON. AS A RESULT...STUCK
CLOSE TO ALLBLEND. THIS PUTS HIGHS IN THE UPPER 70S/LOW 80S AND
INCREASES OVERNIGHT LOWS FROM THE MID 50S TONIGHT TO UPPER 60S BY
SATURDAY NIGHT. INCREASED CLOUD COVER ON SATURDAY NIGHT WILL
PREVENT RADIATIONAL COOLING.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...

ISSUED AT 240 PM EDT WED JUN 12 2013

ALTHOUGH THERE ARE SOME MODEL DIFFERENCES WITH PLACEMENT OF THE
CENTER OF A LOW PRESSURE SYSTEM SET TO IMPACT CENTRAL INDIANA OVER
THE FIRST HALF OR SO OF THE EXTENDED. MODELS AND ENSEMBLES SIMILAR
IN SLIDING THE FRONTAL SYSTEM ASSOCIATED WITH THIS FEATURE SOUTHEAST
ACROSS CENTRAL INDIANA MONDAY NIGHT WITH A TRAILING UPPER TROUGH
DROPPING THROUGH TUESDAY. MOISTURE INCREASING OFF THE GULF AHEAD
OF THIS SYSTEM SHOULD RESULT IN SCATTERED TO NUMEROUS THUNDERSTORMS
AHEAD OF THE FRONT THROUGH MONDAY NIGHT WITH LESSER POPS TUESDAY
ASSOCIATED WITH THE TROUGH. ALLBLEND HANDLED THIS WELL BUT SEEMED TO
HOLD ONTO SMALL POPS TOO LONG TUESDAY NIGHT AND WEDNESDAY
CONSIDERING HIGH PRESSURE SHOULD BE IN CHARGE. THUS...PULLED POPS
AFTER TUESDAY PER COORDINATION WITH LOT.

REGIONAL INITIALIZATION TEMPERATURES NEAR NORMAL IN THE UPPER 70S
NORTH FAR NORTH TO THE MID 80S SOUTH LOOK REASONABLE.

&&

.AVIATION /DISCUSSION FOR THE 131200Z TAF ISSUANCE/...

ISSUED AT 655 AM EDT THU JUN 13 2013

MVFR CEILINGS EXPECTED TO CONTINUE THROUGH LATE MORNING BEFORE VFR
CONDITIONS RETURN AFTER 15Z. BASED ON RADAR TRENDS...LEFT VCTS IN AT
IND THROUGH 13Z...OTHERWISE NO MENTION NEEDED AT THE OTHER SITES.
THE COLD FRONT SHOULD BE NEAR AN IND-BMG BY ISSUANCE TIME...SO WENT
WITH NORTHWEST WINDS AROUND 15 KNOTS GUSTING TO 21 KNOTS THROUGH 02Z
AND THEN NORTH LESS THAN 10 KNOTS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...TDUD
NEAR TERM...TDUD
SHORT TERM...TDUD
LONG TERM....MK
AVIATION...MK

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 13, 4:15 AM EDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
415 AM EDT THU JUN 13 2013

INZ021-028>031-035>049-051>057-060>065-067>072-140815-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
415 AM EDT THU JUN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: ISOLATED SHOWERS AND THUNDERSTORMS.

HAZARDS: LOCALIZED FLASH FLOODING AND LIGHTNING.

TIMING: CURRENT THROUGH MID-MORNING.

DISCUSSION: ISOLATED SHOWERS AND THUNDERSTORMS WILL LINGER THROUGH
MID-MORNING /MAINLY OVER THE NORTH/NORTHEASTERN COUNTIES/ AS AN
UPPER LEVEL LOW PASSES OVER CENTRAL INDIANA. AFTER THAT...HIGH
PRESSURE WILL BUILD INTO THE AREA...BRINGING DRY CONDITIONS BY
LATE MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: THUNDERSTORMS ARE EXPECTED AGAIN SATURDAY INTO MONDAY
WITH THE GREATEST THREAT OCCURRING SUNDAY. IT IS TOO EARLY TO
DETERMINE IF THESE STORMS WILL BE SEVERE BUT LIGHTNING IS A HAZARD
IN ALL THUNDERSTORMS.

DISCUSSION: LOW PRESSURE WILL TRACK EAST THROUGH THE GREAT LAKES
THIS WEEKEND AND EARLY NEXT WEEK WITH A FRONTAL BOUNDARY IN THE
AREA. THIS SHOULD HELP TRIGGER MULTIPLE ROUNDS OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Jun 13, 2:58 AM EDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
258 AM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     FLOOD            MUNCIE                  40.20N  85.39W
06/13/2013                   DELAWARE           IN   TRAINED SPOTTER

            STREET FLOODING. 2 FEET OFF WATER UNDER THE MADISON
            STREET OVERPASS.

&&

MKOCH
Special weather statement, Jun 13, 6:36 AM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
636 AM EDT THU JUN 13 2013

INZ047-048-131115-
HANCOCK-MARION-
636 AM EDT THU JUN 13 2013

...STRONG THUNDERSTORM ADVISORY FOR HANCOCK AND NORTHEASTERN MARION
COUNTIES UNTIL 715 AM EDT...

AT 634 AM EDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM 5 MILES
SOUTHEAST OF LAWRENCE...OR 13 MILES EAST OF INDIANAPOLIS...MOVING
EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GREENFIELD...
  SPRING LAKE...
  WILKINSON...
  SHIRLEY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3987 8560 3979 8559 3978 8563 3970 8564
      3970 8572 3978 8602 3993 8597 3993 8587
      3994 8586 3995 8558 3987 8558
TIME...MOT...LOC 1036Z 286DEG 22KT 3982 8589

TDUD
Local storm report, Jun 13, 6:38 AM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
638 AM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 AM     HAIL             LAWRENCE                39.87N  85.99W
06/13/2013  M1.00 INCH       MARION             IN   TRAINED SPOTTER

&&

TDUD
Special weather statement, Jun 13, 7:22 AM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
722 AM EDT THU JUN 13 2013

INZ047-048-055>057-065-131215-
DECATUR-HANCOCK-JOHNSON-MARION-RUSH-SHELBY-
722 AM EDT THU JUN 13 2013

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN DECATUR...SOUTHERN
HANCOCK...NORTHERN JOHNSON...SOUTHEASTERN MARION...RUSH AND SHELBY
COUNTIES UNTIL 815 AM EDT...

AT 716 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GREENWOOD...OR 12 MILES SOUTH OF
INDIANAPOLIS...MOVING EAST AT 45 MPH.

HAIL UP TO THREE QUARTER INCH IN DIAMETER AND WIND GUSTS UP TO 50
MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN THAT WILL
REDUCE VISIBILITY FOR DRIVERS.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SHELBYVILLE...
  RUSHVILLE...
  NEW PALESTINE...
  BOGGSTOWN...
  FAIRLAND...
  MORRISTOWN...
  CARTHAGE...
  MANILLA...
  WALDRON...
  ARLINGTON...
  ST. PAUL...
  MOSCOW...
  MAYS...
  ADAMS...
  MILROY...
  SANDUSKY...
  NEW SALEM...
  CLARKSBURG...
  LAKE SANTEE...
  NEWPOINT...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3975 8531 3930 8530 3958 8620 3978 8612
TIME...MOT...LOC 1121Z 287DEG 39KT 3959 8601

DRT
Local storm report, Jun 13, 7:28 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
728 AM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     HAIL             LAWRENCE                39.87N  85.99W
06/13/2013  E1.25 INCH       MARION             IN   TRAINED SPOTTER

            HAIL AT 52ND AND MITTHOEFFER. TIME ESTIMATED. REPORT
            VIA TWITTER.

&&

JP

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 10:18 PM EDTSevere Thunderstorm WarningINDCarroll42 min
Jun 12, 10:30 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Tippecanoe30 min
Jun 12, 10:37 PM EDTSevere Thunderstorm WarningINDClinton, Howard53 min
Jun 12, 11:29 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Delaware, Hamilton, Henry, Howard and 3 more46 min
Jun 13, 12:52 AM EDTAreal Flood AdvisoryINDDelaware, Hamilton, Madison, Randolph, Tipton4 hr
Jun 13, 1:44 AM EDTAreal Flood AdvisoryINDHoward4 hr
Jun 13, 6:23 AM EDTAreal Flood AdvisoryINDCarroll, Clinton, Delaware, Howard, Madison, Randolph and 1 more4 hr
Jun 13, 6:36 AM EDTSpecial Weather StatementINDHancock39 min
Jun 13, 7:22 AM EDTSpecial Weather StatementINDRush, Shelby53 min
Jun 13, 7:45 AM EDTRiver Flood WarningINDDelaware, Randolph15 hr
Jun 13, 7:45 AM EDTRiver Flood WarningINDCarroll, Howard, Tippecanoe36 hr
Jun 13, 8:08 AM EDTRiver Flood WarningINDCarroll, Tippecanoe, White37 hr
Jun 13, 8:08 AM EDTRiver Flood WarningINDCarroll23 hr
Jun 13, 8:08 AM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren6 days
Jun 13, 8:08 AM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren7 days
Jun 13, 8:08 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo7 days
Jun 13, 8:29 AM EDTSpecial Weather StatementINDJennings31 min
Jun 13, 8:59 AM EDTAreal Flood AdvisoryINDDelaware, Hamilton, Madison, Tipton6 hr
Jun 13, 11:26 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo8 days
Jun 13, 11:26 AM EDTRiver Flood WarningINDSullivan, Vigo10 days
Jun 13, 11:26 AM EDTRiver Flood WarningINDKnox, Sullivan9 days
Jun 13, 11:26 AM EDTRiver Flood WarningINDKnox, Sullivan9 days

Nearby

Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.